# SDR ASAA2017030220013

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 6,836 hours, 2,254 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100026
- Part serial: 15100H8803
- Condition: Faulted
- Location: R2
- Part time: 6,838 hours, 2,255 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  FL280,  RIGHT SIDE WINDOW OVERHEAT & MASTER CAUTION LIGHTS ILLUMINATED.  ACCOMPLISHED QRH, WINDOW WOULD NOT RESET.  FOLLOWED QRH AND LEFT WINDOW HEAT SWITCH OFF.  ACFT GROUNDED.    REMOVED AND REPLACED THE RT SLIDING WINDOW ASSEMBLY IAW AMM 56-12-11/401. OPS CHECKED AND TESTED GOOD.
